# SDR TRAX200701111

- Difficulty date: August 4, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FRAME HOLDING BELLY PANEL 193AL CRACKED.  LEFT WHEEL WELL FRAME HOLDING BELLY PANEL 193AL REPLACED IAW SRM 51-25-01.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A REPAIR  ACCOMPLISHED IAW SRM 57-25-01.  SUPPLEMENTAL - SDR CLOSED 08/16/07.
